Hi! Im 46 years okd and have had hypothyroidism since giving birth to my son almost 20 years ago.
I've been lucky and felt well on levothyroxine.
The last couple of years my weight has becone an issue. I gain really easiky and fund it very hard to lose. I suffer aches and pains. Tiredness, dry skin.
My GP will only test my TSH which is currently at 1.1 though it normally sits at around 0.5. She feels this is still on the low side and would he more interested in decreasing my daily dose if 125mcg then getting it back to being a little lower.
Is thus slight raise in TSH going to cause my symptoms? Or is there something else I should be looking at?
I also take vitamin D on prescription those levels are within the norms. My iron levels are also normal.
My GP"s only help was the offer to discuss diet with a nurse. I also suffer with sleep apnia and so losing weight would hopefully help with this too.
I look forward to hearing people's thoughts.